Relax and rest. You will feel comfortable and don't worry about it. Don't take too often because it can be addictive and the withdrawl will seem like a heart problem or anxiety attack.
Thanks for reminding me to take mine, no wonder I am up so late.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been taking Ativan, 0.25 for several months at bedtime for anxiety and sleep - because of muscle weakness, tiredness and worsening depression, headache, I want to stop this medication. To wean off, do I take 0.25 every other night? and for how long? I am very medication sensitive. YYYY@YYYY
I was on ativan for the last 2 months taken about 1 mg per day, for the last 3 weeks took 3 times a day 0.5mg now for the last 2 days i take 0.5mg at night and 0.25 mg twice during day time. How long withdrawal last ? I also take 1 or 2 Dimenhydrinate a day 25mg.
I have never taken ativan but was prescribed it because of some recent panic attacks.I am nervous to take it as I have never taken medication before (I;m 33).What can I expect? How fast does it work and how long will I generally feel the affects?
Hi I have been tested negative for thyroid & liver problems & arthritis. However I am unwell at least for sometime every day and have the following symptoms. Slight arrythmia, heat intolerance, even when it isn t hot at all I can heat up a lot, when i drink even cold drinks I heat up. Breathlessness, anxiety, irritability, fatigue, trembling hands, muscle weakness, depression, concentration difficulties, even when I eat a lot I don t put on weight. I have difficulty getting back to sleep when I wake up at night, pains/aches in joints and hands, mood swings, forgetfullness, body odour problems. When I twist the upper part of my body, where my thyroid is it feels like something is grinding and it blocks my airways a bit making it difficult to breathe. I take no medications apart from a ventolin inhaler. I have been diagnosed with adhd, tourette syndrome & depression. It really appears to me to be a thyroid problem but the tests have always been negative
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
hello doctor i am a 20 yr old male with high cpk levels i am haven exteme anxiety due to reading that it can be my heart the dr said im going to see a bone dr i guees for artherties im scared its not that and its something more serious.. am i ok i dont wana die
I have been having neck pain and it radiates into my back like a muscle soreness. Also it makes me feel heavy headed. I do have some sinus stuff and my ears pop like they would be stopped up. also im on mess for anxiety. Not sure which is causing the head problems. It seems worse if I look at something close then focus on something far... I was thinking maybe some kind of vertigo
Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...